# SDR SWAA107898

- Difficulty date: December 18, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 18,037 hours, 10,634 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND RT HORIZONTAL STAB LOWER SKIN CRACKED AT STA 129 AFT OF FRONT SPAR.  REPAIRED SKIN PER SWA EA.
